# SDR HALA2018073000410

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 58,899 hours, 10,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT 33H TO 40H. FOUND THE CABLE BROKEN.   REPLACED FLAT CABLE AT SEAT 39H IAW SWPM 20-73. OPS CHECKED GOOD.
